Zocor Heart Doctor, Heart Damage, Heart Arteries, Drugs, Statins
After by-pass heart surgery in 2002, my cardilogist put me on 40mg of zocor. I was in good health with no physical limitations. I had no heart damage. The restriction of heart arteries were found due to my stress test that was performed each year as a ... more »
After by-pass heart surgery in 2002, my cardilogist put me on 40mg of zocor.
I was in good health with no physical limitations. I had no heart damage. The restriction of heart arteries were found due to my stress test that was performed each year as a part of my annual Physical. After surgery I was on zocor for three years, during that time I experienced a little tiredness, little weakness, a little muscle aches. some tingling in my right arm and shoulder. I went to my heart doctor Jan. 2006 and he changed me to vytorin (10mg zetia and 40mg zocor). about 6 months all of the about symptoms got worse.
By Jan. 2007, my muscles became so stiff, I could not walk, had balance problems, severe muscle aches and cramps, numbness and tingling in both arms and hands, also stifness and pain in my hands, stiffness and pain in both feet, stifness and pain in my back and weird nerve sensations over my entire body. During Jan. and Feb 2007, I was seen by my family doctor, a neurologist, and a muscle doctor. Thanks to the internet, I found info on zocor and zetia, which is the drug vytorin. Warnings described the same symptoms I am experiencing. I stopped vytorin, I am not taking any statins drugs now. My doctor order a blood test to check for muscle damage, It indicated severe damage, a Creatine level of 770. This level should not be over 200. After being off the drugs for 30 days the creatine level dropped to 645. My condition has improved by 25%. I am walking a little better, but I still having muscle problems, there is improvement. I think there will be a very long recovery. There seems to be some evidence that these Statins affect people of age much more than the young. I am 70 years old. PLEASE PEOPLE, IF YOU ARE TAKING STATINS DRUGS, STOPPED NOW! SLOVE YOUR CHOLESTROL PROBLEMS BY OTHER MEANS. Since I stopped my cholestrol has gone from 157 to 280, but I am not going back taking these drugs. I am trying the natural way now. I have read post after post on many web-sites of people with the same symptoms that were using these drugs. The drug companies and the FDA are responsible for the the degradation of people's health taking these statin drugs.